# SDR CIER2201502111115

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: General aviation
- Aircraft: N350PJ
- Make and model: Beech 300BEECH
- Aircraft serial: FL384
- Aircraft time: 3,703 hours, 3,537 cycles
- Engine: Pwa PT6A60A
- Engine time: 8,028 hours, 7,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SHUTDOWN IN FLIGHT AT 27.000 FT.
